| Model Number |
M00566490 |
| Medical Device Problem Codes |
Defective Device (2588); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was inspected on (b)(6) 2020.According to the complainant, upon inspection of inventory a bulge was found in the peg tube.The exact location is unknown, however it was between the dilator tip portion and the bolster.Reportedly, this device was not used in a patient or procedure.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was inspected on (b)(6), 2020.According to the complainant, upon inspection of inventory a bulge was found in the peg tube.The exact location is unknown, however it was between the dilator tip portion and the bolster.Reportedly, this device was not used in a patient or procedure.Additional information received on (b)(6) 2020: the bulge was found at the transition connector of the push tube.
Additional Manufacturer Narrative
Additional information: b5 block h6 (device codes): problem code 2920 captures the reportable event of peg tube difficult to advance.Block h6 (evaluation conclusion codes): the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.